207 57

한번의 말초정맥주사로 유발되어 파국적으로 진행된 Trousseau증후군 1예

Title
한번의 말초정맥주사로 유발되어 파국적으로 진행된 Trousseau증후군 1예
Other Titles
A Case of Trousseau's Syndrome with Catastrophic Course Triggered by an Intravenous Injection
Author
김태형
Keywords
Upper Extremity Deep Vein Thrombosis; Antiphospholipid Syndrome; Stomach Neoplasms
Issue Date
2011-02
Publisher
대한결핵및호흡기학회
Citation
Tuberculosis and Respiratory Diseases, 2011, 71(2), P.134-138(5)
Abstract
Trousseau's syndrome is an unexplained thrombotic event that precedes the diagnosis of an occult visceral malignancy or appears concomitantly with the tumor. Upper extremity deep vein thrombosis is prevalent in patients with a central venous catheter. Furthermore, a peripheral intravenous injection may cause upper extremity deep vein thrombosis as well. However, a deep vein thrombosis has not been reported in the form of Trousseau's syndrome with a catastrophic clinical course triggered by a single peripheral intravenous injection. A 48-year-old man presented with a swollen left arm on which he was given intravenous fluid at a local clinic due to flu symptoms. Contrast computed tomgraphy scans showed thromboses from the left distal brachial to the innominate vein. The patient developed multiple cerebral infarctions despite anticoagulation treatment. He was diagnosed with stomach cancer by endoscopic biopsy to evaluate melena and had a persistently positive lupus anticoagulant. After recurrent and multiple thromboembolic events occurred with treatment, he died on day 20.
URI
https://synapse.koreamed.org/DOIx.php?id=10.4046/trd.2011.71.2.134
ISSN
1738-3536; 2005-6184
DOI
10.4046/trd.2011.71.2.134
Appears in Collections:
COLLEGE OF MEDICINE[S](의과대학) > MEDICINE(의학과) > Articles
Files in This Item:
trd-71-134.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE